<  Back to the Polytechnique Montréal portal

On the robustness of jump linear quadratic control

El-Kébir Boukas, A. Swierniak and H. Yang

Article (1997)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/30630/
Journal Title: International Journal of Robust and Nonlinear Control (vol. 7, no. 10)
Publisher: Wiley
DOI: 10.1002/(sici)1099-1239(199710)7:10<899::aid-rnc246>3.0.co;2-v
Official URL: https://doi.org/10.1002/%28sici%291099-1239%281997...
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:20
Cite in APA 7: Boukas, E.-K., Swierniak, A., & Yang, H. (1997). On the robustness of jump linear quadratic control. International Journal of Robust and Nonlinear Control, 7(10), 899-910. https://doi.org/10.1002/%28sici%291099-1239%28199710%297%3a10%3c899%3a%3aaid-rnc246%3e3.0.co%3b2-v

Statistics

Dimensions

Repository Staff Only

View Item View Item